Stanislav Jendroľ
Stanislav Jendroľ
Unknown affiliation
Verified email at upjs.sk - Homepage
Title
Cited by
Cited by
Year
On irregular total labellings
M Bača, S Jendroľ, M Miller, J Ryan
Discrete Mathematics 307 (11), 1378-1388, 2007
3012007
Total edge irregularity strength of trees
J Ivančo, S Jendroľ
Discussiones Mathematicae Graph Theory 26 (3), 449, 2006
1222006
Total edge irregularity strength of complete graphs and complete bipartite graphs
J Miškuf, R Soták
Discrete mathematics 310 (3), 400-407, 2010
1192010
Light subgraphs of graphs embedded in the plane—A survey
S Jendroľ, HJ Voss
Discrete Mathematics 313 (4), 406-421, 2013
1012013
Conjectures and open problems on face antimagic evaluations of graphs
M Bača, ET Baskoro, YM Cholili, S Jendroľ, Y Lin, M Miller, J Ryan, ...
Journal of Indonesian Math. Soc. 11 (2), 175-192, 2005
94*2005
Conjectures and open problems on face antimagic evaluations of graphs
M Baca, ET Baskoro, S Jendroľ, Y Lin, M Miller, R Simanjuntak, ...
Journal of Indonesian Mathematical Society 11 (29), 175-192, 2005
94*2005
On light subgraphs in plane graphs of minimum degree five.
S Jendroľ, T Madaras
Discussiones Mathematicae Graph Theory 16 (2), 207-217, 1996
741996
On the crossing numbers of Sm× Pn and Sm× Cn
S Jendrol, M Šcerbová
Casopis pro pestování matematiky 107, 225-230, 1982
691982
On a conjecture by Plummer and Toft
M Horňák, S Jendroľ
Journal of Graph Theory 30 (3), 177-189, 1999
61*1999
Subgraphs with restricted degrees of their vertices in planar 3-connected graphs
I Fabrici, S Jendroľ
Graphs and Combinatorics 13 (3), 245-250, 1997
571997
On light cycles in plane triangulations
S Jendroľ, T Madaras, R Soták, Z Tuza
Discrete mathematics 197, 453-467, 1999
471999
Total vertex irregular labeling of complete bipartite graphs
K Wijaya, Slamin, Surahmat, S Jendroľ
JCMCC 55, 129-136, 2005
392005
A structural property of convex 3-polytopes
S Jendrol
Geometriae Dedicata 68 (1), 91-99, 1997
391997
The irregularity strength and cost of the union of cliques
S Jendroľ, M Tkáč, Z Tuza
Discrete Mathematics 150 (1-3), 179-186, 1996
391996
On total edge irregularity strength of the grids
J Miškuf, S Jendroľ
Tatra Mountains Mathematical Publications 36, 147-151, 2007
382007
Cyclic chromatic number of 3-connected plane graphs
H Enomoto, M Hornák, S Jendrol'
SIAM Journal on Discrete Mathematics 14 (1), 121-137, 2001
382001
Unavoidable set of face types for planar maps.
M Horňák, S Jendroľ
Discussiones Mathematicae Graph Theory 16 (2), 123-141, 1996
321996
Nonrepetitive vertex colorings of graphs
J Harant, S Jendroľ
Discrete Mathematics 312 (2), 374-380, 2012
312012
Antimagic labelings of generalized Petersen graphs that are plane
M Bača, S Jendroľ, M Miller, J Ryan
Ars Combinatoria 73, 115-128, 2004
312004
Facial non‐repetitive edge‐coloring of plane graphs
F Havet, S Jendrol', R Soták, E Škrabul'áková
Journal of Graph Theory 66 (1), 38-48, 2011
292011
The system can't perform the operation now. Try again later.
Articles 1–20